# SDR AALA20040904

- Difficulty date: August 27, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY FLOOR TRACK LIGHTING END PLUG MISSING TO THE RIGHT OF SEAT 1B.  INSTALLED END PLUG AT RIGHT OF SEAT 1B FOR EMERGENCY FLOOR TRACK LIGHTING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
